Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Getting red itchy bumps on thighs, belly and arm pits. Allergic to sulfa drugs. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I'm getting red itchy bumps on my bottom, thighs, a few on my belly, back and arm pits. They seemed to appear out of no where. I checked my bed for bedbugs, didn't see anything. I thought it might be fleas but they aren't really any "bites" on my lower legs or ankles. Plus, I try and keep up with putting frontline on my dog. My roommate hasn't gotten "bites." I sprayed poison in my house, cleaned, washed my bedding, and wash my clothes very frequently. My diet hasn't changed, I haven't changed my detergent, or gotten new dryer sheets or anything. I took the couch covers off of my couches and washed them.....I'm getting really stressed out about this! I don't have any food allergies, but am allergic to sulfa drugs. I've always had eczema (which is another issue I'm struggling with....can't seem to get rid of this breakout.) but I know it's not eczema. I seriously exasperated! Can you help me please?!
Posted Mon, 21 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 50 minutes later
Brief Answer:
Detailed below

Detailed Answer:
Thanks for the query and a detailed history,
There are conditions like atopic dermatitis, hypothyroidism etc where a person gets itchy lesions from within body without any external contact.

I would like to know the following additional things, to understand your condition better.
1. Do you have asthma or did you have it in childhood ?
2. Any history of thyroid disorders in family ?
3. Are you taking any medication at present ?

If possible please upload a photograph of the lesions. You have a feature for uploading the same on the right side of this query page. Please utilize it.
This will help me in giving you a closer diagnosis and a better line of management.

Waiting for your response.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor